# SDR SWIA202310170015

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 47,274 hours, 40,542 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXY LO PRESS CAUTION MSG IN FLIGHT Â€” 29,000FT/-40*C/1390 PSI.  RAN QRH & DESCENDED. PSI HELD STEADY AT 1360 PSI AT LOWER ALTITUDE.  CAUTION MSG REMAINED ON THROUGHOUT FLT.  ACFT WAS SVCÂ€™D AT SGF, PRIOR TO DEPARTURE. INDICATED 1510 PSI AT 11*C AT GATE.  ON CLIMBOUT, PSI INDICATED 1440 PSI AND DECREASED STEADILY TO 1390 PSI WHEN CAUTION ILLUMINATED. (FLIGHT 5585 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27299628 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE AML 1229487, CP27299784, ML27299629  FOR  TROUBLESHOOTING AND LEAK CHECK. LEAK CHECK GOOD AIRCRAFT OK FOR  SERVICE."
